View Full Version : 1 Week on Strattera and NOTHING


imnotkuku
09-15-14, 05:47 PM
Still struggling at work, still struggling to get anything, other than veg on the computer, done at home. Still spacing out while driving. You would think after a week on a medication to help with it, that something would be better. I'm getting really frustrated because, I found out that there's a reason to my being the way I am and now I want it fixed NOW. My next appt isn't for another 2 weeks. Would you call and talk to your dr about it?

imnotkuku
09-15-14, 05:58 PM
I forgot to mention that since being on this, I'm ALWAYS exhausted, dizzy, headaches and stomach aches. Is this supposed to be like this?

bobabuoy
09-15-14, 09:51 PM
I've been taking Strattera for about 3 weeks now. I have gone through headaches, dry mouth and other side effects, but most went away after a week or so. Talk with you doctor if you still have issues. You may need to start at a lower dose or split it up in two doses per day. Hang in there, it will get better.